Should I stop applying Progesteron Cream If spotting start in the middle of cycle?

by Tanaya Datta
(Bismarck, North Dakota, USA)

Hello,
I have just started using progesterone cream (ProgesterAll, Dr.John Lee). After using 14 days , I had normal menstruation which I never had before (I always tend to have irregular menstruation and keep on missing for 2-3 months).

Now for 2nd month I started applying the cream 14 days before next menstruation but after applying the cream for 2 days, it starts spotting.

Now I am confused should I stop applying the cream or not? I am scared and confused!!! Awaiting your response. Thanks in advance.

Regards,
Tanaya

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...